# SDR AALA202510204563

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 48,772 hours, 20,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR VERY DIFFICULT TO DISARM. LUBRICATED FORWARD DOOR GIRT BAR FLOOR MOUNTS BRACKETS AND OPERATIONAL CHECKED GOOD. PER AMM 25-66-02.
